Movement patterns of the limpet Cellana grata (Gould) observed over a continuous period through a changing tidal regime

Edwards, M, Williams, Gray A and Davies, Mark (2006) Movement patterns of the limpet Cellana grata (Gould) observed over a continuous period through a changing tidal regime. Marine Biology, 149 (4). pp. 775-787. ISSN 00253162

Full text not available from this repository.
Item Type: Article
Depositing User: Rachel Webb
Date Deposited: 13 Jan 2010 10:48
Last Modified: 04 May 2012 10:48
URI: http://sure.sunderland.ac.uk/id/eprint/179

Actions (login required)

View Item View Item